This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
I. Babuska , F. Nobile and R. Tempone , A stochastic collocation method for elliptic partial differential equations with random input data, SIAM J. Numer. Anal.
45, 1005–1034 (2007).
J. Beck , F. Nobile , L. Tamellini and R. Tempone , Implementation of optimal Galerkin and collocation approximations of PDEs with random coefficients, ESIAM Proc.
33, 10–21 (2011).
O.G. Ernst , A. Mugler , H.J. Starkloff and E. Ullmann , On the convergence of generalized polynomial chaos expansions, ESIAM Math. Model. Numer.
46, 317–339 (2012).
X. Liu and M. Liu , Asymptotic stability of Runge-Kutta methods for nonlinear differential equations with piecewise continuous arguments, J. Comput. Appl. Math.
280, 265–274 (2015).
W. Shi and C. Zhang , Error analysis of generalized polynomial chaos for nonlinear random ordinary differential equations, Appl. Numer. Math.
62, 1954–1964 (2012).
W. Shi and C. Zhang , Generalized polynomial chaos for nonlinear random Pantograph equations, Acta Math. Appl. Sin. English Ser.
32, 685–700 (2016).
W. Wang and S. Li , Dissipativity of Runge-Kutta methods for neutral delay differential equations with piecewise constant delay, Appl. Math. Lett.
21, 983–991 (2008).
J. Wiener , Generalized Solutions of Functional Differential Equations, World Scientific, Singapore (1993).
T. Zhou , A stochastic collocation method for delay differential equations with random input, Adv. Appl. Math. Mech.
6, 403–418 (2014).